DocumentCode :
566528
Title :
A multiplication algorithm with square-free Gauss period normal basis
Author :
Nogami, Yasuyuki ; Nekado, Kenta
Author_Institution :
Commun. Network Eng., Okayama Univ., Okayama, Japan
Volume :
1
fYear :
2012
fDate :
24-26 April 2012
Firstpage :
136
Lastpage :
140
Abstract :
Recent cryptographic applications such as elliptic curve cryptography and pairing-based cryptography often need arithmetic operations, especially vector multiplications in a certain extension field of large order. Thus, the authors have proposed cyclic vector multiplication algorithm (CVMA) with prime Gauss period normal basis (GNB) for accelerating multiplications in extension field. It is efficient for most cases; however, a few cases were not. In order to reduce the few inefficient cases without loss of the convenience of CVMA, this paper extends the idea to square-free GNB with improving CVMA.
Keywords :
digital arithmetic; public key cryptography; CVMA; GNB; arithmetic operations; cryptographic applications; cyclic vector multiplication algorithm; elliptic curve cryptography; pairing-based cryptography; prime Gauss period normal basis; square-free Gauss period normal basis; vector multiplications; Cryptography; Gaussian processes;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
Computing Technology and Information Management (ICCM), 2012 8th International Conference on
Conference_Location :
Seoul
Print_ISBN :
978-1-4673-0893-9
Type :
conf
Filename :
6268483
Link To Document :
بازگشت